Alert archive / South Dakota / River Flood Warnings in 2011

River Flood Warning 3, NWS Aberdeen, SD

March 17, 2011Dewey County, South Dakota

NWS Aberdeen, SD issued this river flood warning at Mar 17, 2011, 12:20 PM MDT for Dewey County, South Dakota. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Mar 17, 2011, 12:20 PM MDT (18:20 UTC)
Expired
Mar 21, 2011, 2:38 PM MDT
In force
4 days
Issued by
NWS Aberdeen, SD
Flood severity
Major

County Dewey County, SD

The radar

The Bismarck radar (KBIS), 180 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (SD) near Whitehorse (WHIS2).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
23 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06360500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WGUS43 KABR 171820
FLWABR
BULLETIN-IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
120 PM CDT THU MAR 17 2011

...THE NATIONAL WEATHER SERVICE IN WFO ABERDEEN HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN SOUTH DAKOTA...

  MOREAU RIVER NEAR WHITEHORSE 

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 

THE COMBINATION OF SNOW MELT RUNOFF AND ICE JAMS ARE EXPECTED TO CAUSE
RISES ON THE MOREAU RIVER NEAR WHITEHORSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED FRIDAY MORNING.

&&

SDC041-182220-
/O.NEW.KABR.FL.W.0003.110317T1820Z-000000T0000Z/
/WHIS2.3.IC.110317T1738Z.110320T0000Z.000000T0000Z.NR/
120 PM CDT THU MAR 17 2011

THE NATIONAL WEATHER SERVICE IN WFO ABERDEEN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOREAU RIVER NEAR WHITEHORSE.
* AT 1:00 PM THURSDAY THE STAGE WAS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY
  EARLY SUNDAY MORNING THEN BEGIN FALLING.
* AT 25.0 FEET...THE WATER LEVEL WILL REACH THE LOW STEEL ON THE 
  HIGHWAY BRIDGE AT THE GAGING LOCATION. WATER IS OVER THE ROAD ON 
  BOTH SIDES OF THE BRIDGE.

$$



&& 

LOCATION FLOOD  LATEST OBSERVED   MAXIMUM FORECAST   RECENT OBSERVED
         STAGE  STAGE  TIME       STAGE   TIME       CREST TIME



MOREAU RIVER
WHIS2    21.0   21.02 THU 1 PM    25.2  SAT 7 PM    21.1  THU 1 PM
7 follow-up statements
033 
WGUS83 KABR 180236
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
936 PM CDT THU MAR 17 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  MOREAU RIVER NEAR WHITEHORSE

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 

THE COMBINATION OF SNOW MELT RUNOFF AND ICE JAMS ARE EXPECTED TO 
CAUSE RISES ON THE MOREAU RIVER NEAR WHITEHORSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.

&&

SDC041-190636-
/O.EXT.KABR.FL.W.0003.000000T0000Z-110323T0345Z/
/WHIS2.3.IC.110317T1738Z.110320T0000Z.110322T2145Z.NR/
936 PM CDT THU MAR 17 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR WHITEHORSE
* UNTIL TUESDAY AFTERNOON...
* AT 09PM THURSDAY THE STAGE WAS 25.0 FEET...
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST...
* FLOOD STAGE IS 21.0 FEET...
* AT 25.8 FEET...MAJOR FLOODING OF RURAL AND PASTURE LANDS WILL 
  OCCUR AS THE BANKS ON BOTH SIDES OF THE RIVER WILL BE OVERTOPPED.  

$$



&& 

LOCATION FLOOD  LATEST OBSERVED   MAXIMUM FORECAST   RECENT OBSERVED
         STAGE  STAGE  TIME       STAGE   TIME       CREST TIME



MOREAU RIVER
WHIS2    21.0   25.04 THU 9 PM    26.6  SAT 7 PM    25.0  THU 9 PM
228 
WGUS83 KABR 180548
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1248 AM CDT FRI MAR 18 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...
  MOREAU RIVER NEAR WHITEHORSE

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 
 
THE COMBINATION OF SNOW MELT RUNOFF AND ICE JAMS ARE EXPECTED TO CAUSE
RISES ALONG THE MOREAU RIVER NEAR WHITEHORSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED FRIDAY MORNING.

&&

SDC041-190948-
/O.CON.KABR.FL.W.0003.000000T0000Z-110323T0345Z/
/WHIS2.3.IC.110317T1738Z.110320T0000Z.110322T2145Z.NR/
1248 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR WHITEHORSE
* UNTIL TUESDAY AFTERNOON...
* AT 12AM FRIDAY THE STAGE WAS 26.0 FEET...
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST...
* FLOOD STAGE IS 21.0 FEET...
* FORECAST...THE RIVER ROSE ABOVE FLOOD STAGE YESTERDAY EARLY 
  AFTERNOON AND WILL CONTINUE RISING TO NEAR 26.9 FEET BY SATURDAY 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON.
* AT 25.8 FEET...MAJOR FLOODING OF RURAL AND PASTURE LANDS WILL 
  OCCUR AS THE BANKS ON BOTH SIDES OF THE RIVER WILL BE OVERTOPPED.  

$$



&& 

LOCATION FLOOD  LATEST OBSERVED   MAXIMUM FORECAST   RECENT OBSERVED
         STAGE  STAGE  TIME       STAGE   TIME       CREST TIME



MOREAU RIVER
WHIS2    21.0   26.01 FRI 12 AM   26.9  SAT 7 PM    26.0  FRI 12 AM
127 
WGUS83 KABR 181555
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1055 AM CDT FRI MAR 18 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  MOREAU RIVER NEAR WHITEHORSE

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 

THE MOREAU RIVER NEAR WHITEHORSE REMAINS WELL ABOVE FLOOD STAGE AND IS
EXPECTED TO REMAIN ABOVE FLOOD STAGE THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED SATURDAY MORNING.

&&

SDC041-191955-
/O.EXT.KABR.FL.W.0003.000000T0000Z-110323T0000Z/
/WHIS2.3.IC.110317T1738Z.110319T0600Z.110322T1800Z.NR/
1055 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR WHITEHORSE
* UNTIL TUESDAY EARLY AFTERNOON...
* AT 10AM FRIDAY THE STAGE WAS 25.7 FEET...
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST...
* FLOOD STAGE IS 21.0 FEET...
* FORECAST...THE RIVER ROSE ABOVE FLOOD STAGE AND WILL CONTINUE
  RISING TO NEAR 26.8 FEET BY LATE TONIGHT. THE RIVER IS EXPECTED 
  TO FALL BELOW FLOOD STAGE EARLY TUESDAY AFTERNOON.
* AT 25.8 FEET...MAJOR FLOODING OF RURAL AND PASTURE LANDS WILL 
  OCCUR AS THE BANKS ON BOTH SIDES OF THE RIVER WILL BE OVERTOPPED.  

$$



&& 

LOCATION FLOOD  LATEST OBSERVED   MAXIMUM FORECAST   RECENT OBSERVED
         STAGE  STAGE  TIME       STAGE   TIME       CREST TIME



MOREAU RIVER
WHIS2    21.0   25.70 FRI 11 AM   26.8  SAT 1 AM    25.8  FRI 10 AM
152 
WGUS83 KABR 191359
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
859 AM CDT SAT MAR 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  MOREAU RIVER NEAR WHITEHORSE

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 

THE MOREAU RIVER NEAR WHITEHORSE SHOULD RISE STEADILY THROUGH
TODAY TO ABOUT 26.3 FEET...BUT THEN SLOWLY FALL BACK BELOW FLOOD
STAGE BY EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED SUNDAY MORNING.

&&

SDC041-201759-
/O.EXT.KABR.FL.W.0003.000000T0000Z-110322T1942Z/
/WHIS2.3.IC.110317T1738Z.110319T1800Z.110322T1342Z.NR/
859 AM CDT SAT MAR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR WHITEHORSE
* UNTIL TUESDAY MORNING...
* AT 08AM SATURDAY THE STAGE WAS 26.0 FEET...
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST...
* FLOOD STAGE IS 21.0 FEET...
* FORECAST...THE RIVER ROSE ABOVE FLOOD STAGE  AND WILL CONTINUE 
  RISING TO NEAR 26.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE TUESDAY MORNING.
* AT 25.8 FEET...MAJOR FLOODING OF RURAL AND PASTURE LANDS WILL 
  OCCUR AS THE BANKS ON BOTH SIDES OF THE RIVER WILL BE OVERTOPPED.  

$$
&& 

LOCATION FLOOD  LATEST OBSERVED   MAXIMUM FORECAST   RECENT OBSERVED
         STAGE  STAGE  TIME       STAGE   TIME       CREST TIME
MOREAU RIVER
WHIS2    21.0   26.02 SAT 9 AM    26.3  SAT 1 PM    25.9  SAT 7 AM
004 
WGUS83 KABR 201419
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
919 AM CDT SUN MAR 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  MOREAU RIVER NEAR WHITEHORSE

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 

THE MOREAU RIVER NEAR WHITEHORSE HAS BEEN FLUCTUATING NEAR 26.5 FEET
FOR THE LAST 24 HOURS...BUT SHOULD COMMENCE FALLING EITHER TONIGHT
OR MONDAY...FALLING BELOW FLOOD STAGE TUESDAY MORNING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED MONDAY MORNING.

&&

SDC041-211819-
/O.EXT.KABR.FL.W.0003.000000T0000Z-110322T1851Z/
/WHIS2.3.IC.110317T1738Z.110320T0801Z.110322T1251Z.NR/
919 AM CDT SUN MAR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR WHITEHORSE
* UNTIL TUESDAY MORNING...
* AT 09AM SUNDAY THE STAGE WAS 26.4 FEET...
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST...
* FLOOD STAGE IS 21.0 FEET...
* AT 25.8 FEET...MAJOR FLOODING OF RURAL AND PASTURE LANDS WILL 
  OCCUR AS THE BANKS ON BOTH SIDES OF THE RIVER WILL BE OVERTOPPED.  
$$
&& 

LOCATION FLOOD  LATEST OBSERVED   MAXIMUM FORECAST   RECENT OBSERVED
         STAGE  STAGE  TIME       STAGE   TIME       CREST TIME

MOREAU RIVER
WHIS2    21.0   26.39 SUN 9 AM    26.3  SUN 1 PM    26.5  SUN 7 AM
584 
WGUS83 KABR 211539
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1039 AM CDT MON MAR 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  MOREAU RIVER NEAR WHITEHORSE

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 
 
THE MOREAU RIVER NEAR WHITEHORSE HAS BEEN FALLING STEADILY AND FORECAST
TO DROP BELOW FLOOD STAGE LATE TONIGHT INTO EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TUESDAY MORNING.

&&

SDC041-220730-
/O.EXT.KABR.FL.W.0003.000000T0000Z-110322T0730Z/
/WHIS2.3.IC.110317T1738Z.110320T0801Z.110322T0130Z.NR/
1039 AM CDT MON MAR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR WHITEHORSE
* UNTIL THIS EVENING...
* AT 10AM MONDAY THE STAGE WAS 22.1 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 21.0 FEET...
* AT 23.0 FEET...LARGE AMOUNTS OF PASTURE LAND ON THE RIGHT BANK OF 
  THE RIVER ARE FLOODED.  

$$


&& 

LOCATION FLOOD  LATEST OBSERVED   MAXIMUM FORECAST   RECENT OBSERVED
         STAGE  STAGE  TIME       STAGE   TIME       CREST TIME

MOREAU RIVER
WHIS2    21.0   22.14 MON 10 AM   22.0  MON 1 PM      M
695 
WGUS83 KABR 212038
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
338 PM CDT MON MAR 21 2011



...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN SOUTH 
DAKOTA...

  MOREAU RIVER NEAR WHITEHORSE

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 

THE MOREAU RIVER NEAR WHITEHORSE HAS FALLEN BELOW FLOOD STAGE...AND
IS EXPECTED TO CONTINUE TO STEADILY DROP OVER THE NEXT FEW DAYS.
PRECIPITATION IS EXPECTED TO OCCUR LATE TONIGHT THROUGH
TUESDAY...WHICH MAY CAUSE CHANGES IN THE FORECAST STAGES. 

FLOOD WATERS CAN BE VERY DANGEROUS. AVOID DRIVING YOUR ONTO A FLOODED
ROADWAY AS IT ONLY TAKES A LIMITED AMOUNT OF FLOWING WATER TO LIFT A 
VEHICLE OFF THE ROAD.  

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

SDC041-212108-
/O.CAN.KABR.FL.W.0003.000000T0000Z-110322T0730Z/
/WHIS2.3.IC.110317T1738Z.110320T0801Z.110321T1901Z.NR/
338 PM CDT MON MAR 21 2011

* AT 245PM MONDAY...THE STAGE WAS 20.8 FEET
* AT 21.0 FEET...LOW-LYING PASTURE LANDS ALONG THE RIVER BEGIN TO 
  FLOOD.
* FORECAST...REMAIN BELOW FLOOD STAGE AND CONTINUE TO STEADILY FALL. 

$$



&& 

LOCATION FLOOD  LATEST OBSERVED   MAXIMUM FORECAST   RECENT OBSERVED
         STAGE  STAGE  TIME       STAGE   TIME       CREST TIME



MOREAU RIVER
WHIS2    21.0   20.68 MON 3 PM    19.4  MON 7 PM      M

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this river flood warning went out at Mar 17, 10:43 AM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, Mar 17, 10:43 AM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1143 AM CDT THU MAR 17 2011

.UPDATE...
NO MAJOR UPDATES MADE TO THE FORECAST THIS MORNING. AREA OF
SHOWERS CONTINUES TO PUSH EASTWARD AND LOOKS TO BE OUT OF THE AREA
SOMETIME AROUND MID AFTERNOON OR SO. SKIES HAVE CLEARED ACROSS THE
WESTERN ZONES...BUT MORE CLOUDS LOOK TO BE MOVING IN FROM THE
NORTHWEST. NO CHANGES MADE TO WINDS OR TEMPERATURES. NEW AVIATION
DISCUSSION BELOW.

&&
.PREV DISCUSSION...
.SHORT TERM...THROUGH SATURDAY

GUIDANCE HAS PEGGED LOCATION OF STRONG BAROCLINIC FORCING ALOFT
FROM KRAP TO KMBG...NORTHEAST TO KJMS. MUCH BRIGHTBANDING WITH SUB
CLOUD EVAPORATION ONGOING...SO QPF SHOULD REMAIN ON THE LOW SIDE.
GUIDANCE WEAKENS THE DEGREE OF FORCING AS IT PROGRESSES EAST
THROUGH THE AM AND INTO THE EARLY AFTERNOON...HOWEVER LACKING A
FEATURE TO DRY US OUT...WITH WEAK/NEUTRAL LIFT...WILL CONTINUE TO
SEE LIGHT SHOWER ACTIVITY THROUGH THE DAY. THE TREND HAS BEEN TO
PUSH QPF WITH FRIDAYS SYSTEM SOUTH...SO HAVE LOWERED
POPS/QPF...AND DRY CONDITIONS REMAIN AS SURFACE RIDGE AXIS NUDGES
INTO THE NORTHEAST FOR REMAINDER OF THE PERIOD. TRENDED MAX
TEMPERATURES DOWN DUE TO CLOUD COVER AND POOR MIXING CONDITIONS
OVER NEXT SEVERAL DAYS...THOSE SAME CONDITIONS RESULTING IN MILD
OVERNIGHT TEMPERATURES.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY
AGREEMENT BETWEEN NUMERICAL WEATHER PREDICTION MODELS IS IMPROVING WITH
REGARD THE LARGE SCALE PATTERN OVER THE WESTERN AND CENTRAL U.S.
THROUGH THE EXTENDED FORECAST PERIOD. AN INITIAL SHORT-WAVE TROUGH
IS PROGGED TO EJECT NORTHEASTWARD OUT OF A PARENT LONG-WAVE TROUGH
OVER THE WESTERN CONUS SATURDAY EVENING. THE ASSOCIATED SURFACE
LOW/TROUGH WILL TRANSLATE EASTWARD THROUGH NORTHERN SOUTH DAKOTA
SATURDAY NIGHT. MODELS ARE IN VERY GOOD AGREEMENT FOR SUNDAY
PROGGING A TRAILING SW-NE ORIENTED JET STREAK AND ASSOCIATED H5
SHORT-WAVE MOVING THROUGH THE CWA DURING THE DAY SUNDAY. THIS
TROUGH PASSAGE WILL BRING ANOTHER CHANCE FOR AREAS OF LIGHT RAIN.
MODELS FINALLY COMING INTO BETTER AGREEMENT WITH AT LEAST THE
TIMING OF THE EASTWARD TRANSLATION OF THE ABOVE MENTIONED LONG-
WAVE TROUGH/CLOSED LOW AS IT GETS MODIFIED BY THE CENTRAL AND
NORTHERN ROCKIES MONDAY NIGHT AND TUESDAY. ECMWF CLOSES OFF THE
UPPER LOW FARTHER TO THE SOUTHEAST NEAR YANKTON BUT THE SENSIBLE
WEATHER OVER SOUTH DAKOTA IS VERY SIMILAR TO THE GFS SOLUTION.
ADDED HIGHER PRECIP CHANCES FOR MONDAY NIGHT INTO TUESDAY GIVEN
THIS GOOD AGREEMENT BTWN OPERATION MODELS AND GFS ENSEMBLE
MEMBERS. PRECIPITATION AMOUNTS WILL BE THE MAIN CHALLENGE MONDAY
NIGHT THROUGH WEDNESDAY. LATEST INDICATIONS ARE THAT A QUARTER TO
A HALF INCH OF RAINFALL ARE POSSIBLE WITH THIS FAIRLY SLOW MOVING
SYSTEM. ALSO ADDED A SLIGHT CHANCE FOR SNOW ON WEDNESDAY AS A COLD
CANADIAN AIRMASS GET PULLED SOUTHWARD INTO THE NORTHERN PLAINS.

ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH TUESDAY WITH
TEMPERATURES FALLING TO BELOW AVERAGE LEVELS BY WEDNESDAY.

&&

.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

AREAS OF -RA WILL CONTINUE TO AFFECT KABR AND KATY INTO THE EARLY
AFTERNOON HOURS. CIGS MAY BRIEFLY FALL INTO MVFR WITHIN ANY AREAS
OF -RA. VSBYS WILL GENERALLY BE 5SM OR GREATER. OTHERWISE...MAINLY
VFR CONDITIONS EXPECTED WITH CLOUDS DECREASING FROM WEST TO EAST
DURING THE LATE MORNING AND AFTERNOON.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...PARKIN
SHORT TERM...CONNELLY
LONG TERM...CHURCH
AVIATION...TMT

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Mar 17, 2:37 AM MDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
337 AM CDT THU MAR 17 2011

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-180845-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
337 AM CDT THU MAR 17 2011 /237 AM MDT THU MAR 17 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

CONNELLY

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 9:22 AM MDTRiver Flood WarningABRCorson5 days

Nearby

River Flood Warnings in South Dakota, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.